×

Found 8,181 Documents (Results 1–100)

100
MathJax

Exponentially convergent method for the approximation of a differential equation with fractional derivative and unbounded operator coefficient in a Banach space. (English. Ukrainian original) Zbl 07602893

Ukr. Math. J. 74, No. 2, 171-185 (2022); translation from Ukr. Mat. Zh. 74, No. 2, 151-163 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification